# SDR CA150423003

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 5,042 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 5,207 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

(CAN)  LT MAIN GEAR FAILED TO INDICATE DOWN AND LOCKED.  CREW REPORTED GEAR LEG TO BE SEVERAL INCHES FWD OF NORMAL EXTENDED POSITION.  POWER PACK RAN UNTIL TIME DELAY POPPED 2 AMP, CONTROL CB.  EMERGENCY HAND PUMP ALSO FAILED TO PRODUCE DOWN & LOCKED INDICATION.  AFTER SEVERAL G LOADED TURNS, GEAR EXTENSIONS AND RETRACTIONS, AND OTHER MANEUVERS RECOMMENDED OVER THE PHONE BY FACTORY TECH SUPPORT,  THE DECISION WAS MADE TO LAND GEAR UP.  THE GEAR WAS CYCLED ONE LAST TIME, AND A DOWN & LOCKED INDICATION WAS OBSERVED.  THE ACFT LANDED IN A NORMAL GEAR DOWN CONFIGURATION WITH NO DAMAGE.
